# SDR ASOA201101399

- Difficulty date: July 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 27,279 hours, 23,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, LBL 9 INBD FLOORBEAM CORNER CLIP CRACKED, RBL 9 INBD FLOORBEAM CLIP CRACKED.  R & R FLOORBEAM IAW SRM 51-42-21 & 51-40-06.
